MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS CLINITEK NOVUS

SIEMENS HEALTHCARE DIAGNOSTICS CLINITEK NOVUS
Catalog Number 10697937
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens service went on site and replaced the illumination assembly and completed the necessary imaging adjustments.The exposure adjustment passed without any issues.The system was calibrated and all qc were in the expected ranges.Known positive leukocyte specimens were run and all were confirmed positive.The system is operational.
 
Event or Problem Description
The customer reported false negative leukocyte results on the novus when compared to the microscopic sediment reading.There is no report of injury due to this event.

Brand Name
CLINITEK NOVUS
Common Device Name
NOVUS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
MDR Report Key8232105
Report Number3002637618-2019-00005
Device Sequence Number1910394
Product Code KQO
UDI-Device Identifier00630414981147
UDI-Public00630414981147
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140717
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10697937
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2018
Initial Report FDA Received Date01/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1